# SDR A6WA201543352

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 26,424 hours, 25,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 601R31101157
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 280 IS CRACKED AT THE LOWER ANGLE, JUST OTBD OF LBL 9 & PULLEY BRACKET FOR THE MLG MANUAL RELEASE CABLE.  REPAIRED LOWER ANGLE JUST OTBD OF LBL 9 AT 280.0 BEAM IAW 601R-53-11-171.
